MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number NC5011R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Smiths medical 7" standard bore extension set with removable neusite clear needleless connector malfunctioned.When connecting iv fluids to extension set the fluids would not free flow.Attempted to flush, extension set flushed with ease however fluids would not flow to gravity.

Brand Name
NEUSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9877134
Report Number9877134
Device Sequence Number14172583
Product Code FPA
UDI-Device Identifier15019517133202
UDI-Public(01)15019517133202
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/21/2020
Report Date (Section F) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNC5011R
Device Lot Number19075
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/25/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/21/2020